# SDR SWAA2023111019740

- Difficulty date: November 9, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 63,677 hours, 38,001 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN RH FLOOR BOARD SUPPORT INTERCOSTAL IS CRACKED AT STA 540 BL-0 TO BL-2R<[01] REMOVED AND REPLACED FLOOR BOARD SUPPORT PER SRM 51-40-02
